MathSciNet Relay Station
MathSciNet bibliographic data
MR1621038 (99c:34034) 34B15 (34C25 47H15)
Manásevich, Raúl; Mawhin, Jean Periodic solutions for nonlinear systems with $p$-Laplacian-like operators. J. Differential Equations 145 (1998), no. 2, 367–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement